# SDR DALA2021062903522

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 11,576 hours, 5,357 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING INOP AT SEAT 34C. FOUND CONNECTOR LOOSE AT OUTBOARD SEAT TRACK. WIRING ALSO FOUND UNSECURE. RE-SECURED WIRING AND CONNECTOR. OPS CHECK GOOD. (LP# 7300693)
